# SDR FDEA2020010970038

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 29,625 hours, 16,348 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING CABIN DOORS THERE WAS NO INDICATION FOR RH  CABIN DOOR SLIDE.   DISARMED AND REARMED DOORS. R/H SLIDE INDICATOR APPEARED MOMENTARILY BUT  LH SLIDE DISAPPERED MOMENTARILY ( ON ECAM)  .  RELEASED FOR SERVICE PER MEL CAT : C EXP: 17JAN20, ECAM SLIDE INDICATION SYSTEM   FOR R1  DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY  ARMED PRIOR TO EACH DEPARTURE."
